Projective structures inducing covering maps

研究成果: Article

1 引用 (Scopus)
元の言語English
ページ(範囲)413-425
ページ数13
ジャーナルDuke Mathematical Journal
78
発行部数2
DOI
出版物ステータスPublished - 1995
外部発表Yes

Fingerprint

Projective Structure
Covering Map

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Projective structures inducing covering maps. / Matsuzaki, Katsuhiko.

:: Duke Mathematical Journal, 巻 78, 番号 2, 1995, p. 413-425.

研究成果: Article

@article{8575d55752364acdb8ddcfd6653fffe8,
title = "Projective structures inducing covering maps",
author = "Katsuhiko Matsuzaki",
year = "1995",
doi = "10.1215/S0012-7094-95-07819-3",
language = "English",
volume = "78",
pages = "413--425",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - Projective structures inducing covering maps

AU - Matsuzaki, Katsuhiko

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84973999559&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84973999559&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-95-07819-3

DO - 10.1215/S0012-7094-95-07819-3

M3 - Article

AN - SCOPUS:84973999559

VL - 78

SP - 413

EP - 425

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -